# SDR FDEA201111275057

- Difficulty date: November 27, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623630
- Condition: Corroded
- Location: Bs 720f-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED BETWEEN BS 720F - 740.  CUT OUT DAMAGED STRINGER IAW SRM 53-10-3, FIG 1.  FABRICATED REPAIR PARTS IAW SRM 53-10-3, FIG 1 AND 53-10-2, FIG 9  INSTALLED REPAIR PARTS IAW SRM 53-10-3, FIG 1 AND 51-30-02.
